ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.11010

On correlation of two solution classes for Navier-Stokes equations. II

Levenshtam, V. B.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
Abstract:
This is a supplement to the author's work [1] devoted to the solvability of initial boundary value problem for the Navier-Stokes equations with mass force y depeding on unknown (speed) polynomially. In this paper local resolvability of the problem in the generalized sense is established and the proof of a key lemma in [1] is also given.
Keywords: Navier-Stokes equations, local resolvability, a Veyl projection
Language: Russian Download the full text  
For citation: †Levenshtam V. B. On correlation of two solution classes for Navier-Stokes equations. II. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.52-62. DOI 10.23671/VNC.2012.14.11010


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт